# SDR EISA96273

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Vert Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED D-CHECK, FOUND THE 1183 BLKHEAD VERTICAL BEAM CRACKED RBL 35.  REPAIRED PER SRM 51-30-2 AND 51-40-4.  (M)
